Ghodousian, Amin, Nouri, Mohammadsadegh. (1396). Linear optimization on Hamacher-fuzzy relational inequalities. , 49(1), 115-150. doi: 10.22059/jac.2017.7988
Amin Ghodousian; Mohammadsadegh Nouri. "Linear optimization on Hamacher-fuzzy relational inequalities". , 49, 1, 1396, 115-150. doi: 10.22059/jac.2017.7988
Ghodousian, Amin, Nouri, Mohammadsadegh. (1396). 'Linear optimization on Hamacher-fuzzy relational inequalities', , 49(1), pp. 115-150. doi: 10.22059/jac.2017.7988
Ghodousian, Amin, Nouri, Mohammadsadegh. Linear optimization on Hamacher-fuzzy relational inequalities. , 1396; 49(1): 115-150. doi: 10.22059/jac.2017.7988


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.